A remark on the norm of a random walk on surface groups

Tom 72 / 1997

Andrzej Żuk Colloquium Mathematicum 72 (1997), 195-206 DOI: 10.4064/cm-72-1-195-206

Streszczenie

We show that the norm of the random walk operator on the Cayley graph of the surface group in the standard presentation is bounded by 1/√g where g is the genus of the surface.

Autorzy

  • Andrzej Żuk

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek